# SDR CAL950113

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 3442 · Weather Radar System
- Part: Radar Ind
- Part number: 20412153112
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,222 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OKC - FLT 1468 - THE RADAR WENT INOPERATIVE AND WAS ACCOMPANIED BY A BURNING ODOR WHILE EN ROUTE TO OKC.  THE RADAR WAS TURNED OFF AND THE ODOR SUBSIDED.  THE FLIGHT WAS CONTINUED AND THE ACFT LANDED AT OKC WITHOUT INCIDENT.  MAINTENANCE FOUND THE RADAR INDICATOR AT FAULT.  THE RADAR INDICATOR WAS REPLACED AND RADAR OPERATION CHECKED GOOD.  (W)
